# SDR QXEA2022062800237

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 47,876 hours, 50,648 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Scuff Plate
- Part number: 85424003001
- Condition: Detached
- Location: Zone 700
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THERE IS A PIECE OF 8” X 10” PIECE OF METAL WEDGED BETWEEN THE LEFT MAIN GEAR DOORS. REMOVED FROM SERVICE. FOUND TO BE THE LH MLG DOOR SCUFF PLATE. ISSUED EA 6-52-0890/1 IAW SRM 52-81-15-01-01. PLACED ON DMI. RETURNED TO SERVICE.
